Approximation of Functions Belonging to the Lip (?(t),p) and W(L^p ?(t)) Class by Taylor - Cesaro Product Summability Method of its Fourier series
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064



Research Paper | Mathematics | India | Volume 6 Issue 7, July 2017

Approximation of Functions Belonging to the Lip (?(t),p) and W(L^p ?(t)) Class by Taylor - Cesaro Product Summability Method of its Fourier series

Yamini Yadav, C. S. Rathore

In this paper a new theorem established on the degree of approximation of function belonging to Lip ( (t), p) and weighted W (L^p (t) ) class by using Taylor-Cesaro product summability method of its fourier series.

Keywords: Degree of approximation, Lip t, p and weighted W L^p t class, Taylor-Cesaro Summability method, Fourier series

Edition: Volume 6 Issue 7, July 2017

Pages: 1127 - 1130

Share this Article

How to Cite this Article?

Yamini Yadav, C. S. Rathore, "Approximation of Functions Belonging to the Lip (?(t),p) and W(L^p ?(t)) Class by Taylor - Cesaro Product Summability Method of its Fourier series", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20175483, Volume 6 Issue 7, July 2017, 1127 - 1130

41 PDF Views | 34 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'Lip t'

Research Paper, Mathematics, India, Volume 6 Issue 7, July 2017

Pages: 1127 - 1130

Approximation of Functions Belonging to the Lip (?(t),p) and W(L^p ?(t)) Class by Taylor - Cesaro Product Summability Method of its Fourier series

Yamini Yadav, C. S. Rathore

Share this Article

Research Paper, Mathematics, India, Volume 5 Issue 8, August 2016

Pages: 663 - 667

Degree of Approximation of a Function Belonging To Lip (?(t), p) And W(L_r,?(t) ) Class By (C,2) (E,1) Means of Its Fourier Series And Conjugate Fourier Series

Shobha Shukla, U. K. Shrivastav

Share this Article

Similar Articles with Keyword 'Fourier series'

Research Paper, Mathematics, India, Volume 3 Issue 7, July 2014

Pages: 553 - 555

Approximation of Conjugate of Function Belonging to W(Lr, ? (t)) Class by (E, 2) (C, 1) Mean of Conjugate Fourier Series

Santosh Kumar Sinha, U. K. Shrivastava

Share this Article

Research Paper, Mathematics, India, Volume 6 Issue 7, July 2017

Pages: 1127 - 1130

Approximation of Functions Belonging to the Lip (?(t),p) and W(L^p ?(t)) Class by Taylor - Cesaro Product Summability Method of its Fourier series

Yamini Yadav, C. S. Rathore

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 965 - 971

Triple Simultaneous Fourier Series Equations Involving Heat Polynomials

Gunjan Shukla, K. C. Tripathi

Share this Article

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 1435 - 1441

N- Fourier Series Equations Involving Heat Polynomials

Indu Shukla, Dr. A. P. Dwivedi, Dr. Virendra Upadhyay

Share this Article

Research Paper, Mathematics, India, Volume 4 Issue 1, January 2015

Pages: 147 - 155

Quadruple Simultaneous Fourier series Equations Involving Heat Polynomials

Gunjan Shukla, K.C. Tripathi

Share this Article
Top